Consequences of anticoagulant treatment

With any of the anticoagulant treatments, you should watch for small cuts and bumps because the bleeding is greater

All patients suffering from TVD who receive an anticoagulant treatment have a risk of suffering a thrombosis or an embolism again or that this progresses, but the risk is much less if the treatment is applied.

On the other hand, due to the treatment, the patient also runs the risk of bleeding. There may be slight bleeding (the gums when brushing teeth, bruising due to blows…), but sometimes the bleeding is severe (at gastrointestinal and brain level, or in other places).

With the recommended dose, the risk we run of suffering a new thrombosis or bleeding is minimum. The risk of bleeding is logically greater in elderly people, in patients with cancer or in people suffering renal or hepatic insufficiency.

There are several anticoagulant drugs. Up to a few years ago, we only had heparinlow molecular weight heparin and antivitamins K.  Since 2012, we have been able to rely on new anticoagulants, administered orally which have some advantages over the previous ones.

RELATED INFORMATION

<a class="twitter-timeline" href="https://twitter.com/tromboinfo" data-widget-id="679613306152316928">Tuits de @tromboinfo</a> <script>!function(d,s,id){var js,fjs=d.getElementsByTagName(s)[0],p=/^http:/.test(d.location)?'http':'https';if(!d.getElementById(id)){js=d.createElement(s);js.id=id;js.src=p+"://platform.twitter.com/widgets.js";fjs.parentNode.insertBefore(js,fjs);}}(document,"script","twitter-wjs");</script>

WHAT IS TROMBO.INFO

TROMBO.info is your site about venous thromboembolism
and pulmonary embolism

TROMBO.info is a Fundación Fuente project

 

Follow us

Languages

Español

English

 

LAST UPDATE

October 2018

 

 

TROMBO.info © 2015 All rights reserved